See! My life is never normal now.Just wanna end this suffering.
Just wanna share the evidence of the crime and the prime suspect is Hives/Urticaria I’ve been suffering 8 months now. My life is never the same again. This is how I look whenever hives attacked me.
Good thing, I never have this daily, sometimes no hives in a week, then comes back. The medicine that the doctor prescribes me is Claricort, but I prefer celestamine because it’s much cheaper but with the same effects.
Sometimes, i thought of killing myself because I just wanna end this suffering.
The main cause of my hives attack were:
Chicken 🐔, cheese, a few selection of fish 🐠, extreme weather (i guess), dust, dirty bedsheets and pillow cases, insects bites and oh! Tight jeans, shirt and underwear.
See! My life is never normal now.
Just wanna end this suffering.
LATOYA WALKER Stay strong.You’re going to have to get more familiar with your agitators and medicate appropriately. Try a low histsmine diet.No sodas. Fresh food and vegetables. The longer food sets out… The more histamine it builds. Get your antihistamines and proton pump inhibitors ( pepcid or zantac) and tea! Hope you will get to feeling better!
ANNA SAM RIVERA What Doctor are you seeing? I have seen both an allergist and a dermatologist. No we have not found a cure for my hives but I feel like the xolair has worked to decrease the hives. I am drinking the clay water that someone on this site recommended. Ordered it from Amazon. I’ll attach a pic. I think it’s helping too. This group has helped for support. I also take 2 zyrtecs per day. That helps too. Don’t give up!
LIZ KING When you get depressed, there are folks here who understand. If you don’t have a good doctor, fine one! You’ll need it. Read through these pages and threads, there is a great deal of information and validation
I wish you peace and solutions
CRIS LEAL Hang in there girl, you will get through this!! As for me doctor thinks it’s my thyroid so went up on that and yes for sure avoid sodas, cheese, package food! You have to start paying attention on what you eat and as hard as this might sound don’t stress because that makes it worse! Know that we are here and taking your life is NOT the answer! Praying for you !! and yes Prednisone does help a lot tell your doctor at least so you can gain some peace for a while!
LIZ KING Steroids should be a last resort. What about Xolair or Hydroxyzine?
ANNA SAM RIVERA Yes I know steroids are terrible… I think I just try to use it when they’re really bad.. I’ll keep you all posted about my condition
JEANNIE BRZIZINSKI BOSTLER You are beautiful with or without the hives. Getting upset about your hives will make them worse. Just know that with everything in life, change is inevitable. They will go away eventually. Research good doctors in your area, or a university hospital. See if they can help. Get tested for allergies and autoimmune diseases. Good luck to you.